# SDR ASOA201000698

- Difficulty date: May 8, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 14,726 hours, 10,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMIL 531871-1 CEILING EMERGENCY LIGHT INOPERATIVE,  FOUND EMERGENCY LIGHT TO BE DISCONNECTED. RECONNECTED FWD CEILING EMERGENCY LIGHT IAW AMM 33-51-05. OPS CHECK GOOD. DEFER CLEARED. PLACARD REMOVED.
